Groups having complete bipartite divisor graphs for their conjugacy class sizes
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), pp. 117-124
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2015__133__117_0,
author = {Hafezieh, Roghayeh and Spiga, Pablo},
title = {Groups having complete bipartite divisor graphs for their conjugacy class sizes},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {117--124},
year = {2015},
publisher = {Seminario Matematico of the University of Padua},
volume = {133},
mrnumber = {3354947},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2015__133__117_0/}
}
TY - JOUR AU - Hafezieh, Roghayeh AU - Spiga, Pablo TI - Groups having complete bipartite divisor graphs for their conjugacy class sizes JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2015 SP - 117 EP - 124 VL - 133 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2015__133__117_0/ LA - en ID - RSMUP_2015__133__117_0 ER -
%0 Journal Article %A Hafezieh, Roghayeh %A Spiga, Pablo %T Groups having complete bipartite divisor graphs for their conjugacy class sizes %J Rendiconti del Seminario Matematico della Università di Padova %D 2015 %P 117-124 %V 133 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2015__133__117_0/ %G en %F RSMUP_2015__133__117_0
Hafezieh, Roghayeh; Spiga, Pablo. Groups having complete bipartite divisor graphs for their conjugacy class sizes. Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), pp. 117-124. http://geodesic.mathdoc.fr/item/RSMUP_2015__133__117_0/